Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 194

All articles in this issue are freely accessible.

A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings
W. V. Petryshyn and P. M. Fitzpatrick.
Trans. Amer. Math. Soc. 194 (1974), 1-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2478129
Local decay of solutions of conservative first order hyperbolic systems in odd dimensional space
James V. Ralston.
Trans. Amer. Math. Soc. 194 (1974), 27-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352714
Equivariant endomorphisms of the space of convex bodies
Rolf Schneider.
Trans. Amer. Math. Soc. 194 (1974), 53-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353147
Transversally parallelizable foliations of codimension two
Lawrence Conlon.
Trans. Amer. Math. Soc. 194 (1974), 79-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370617
Generators for $A(Ω)$
N. Sibony and J. Wermer.
Trans. Amer. Math. Soc. 194 (1974), 103-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419838
Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups
Ronald E. Kutz.
Trans. Amer. Math. Soc. 194 (1974), 115-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352082
Square-integrable representations and the Mackey theory
Terje Sund.
Trans. Amer. Math. Soc. 194 (1974), 131-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344376
Pseudo-boundaries and pseudo-interiors in Euclidean spaces and topological manifolds
Ross Geoghegan and R. Richard Summerhill.
Trans. Amer. Math. Soc. 194 (1974), 141-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356061
A nonlinear Boltzmann equation in transport theory
C. V. Pao.
Trans. Amer. Math. Soc. 194 (1974), 167-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347294
Regularly varying functions and convolutions with real kernels
G. S. Jordan.
Trans. Amer. Math. Soc. 194 (1974), 177-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342898
On Borel mappings and Baire functions
R. W. Hansell.
Trans. Amer. Math. Soc. 194 (1974), 195-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362270
Parabolic equations associated with the number operator
M. Ann Piech.
Trans. Amer. Math. Soc. 194 (1974), 213-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350231
Algebras of analytic operator valued functions
Kenneth O. Leland.
Trans. Amer. Math. Soc. 194 (1974), 223-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377522
Group algebras whose simple modules are injective
Daniel R. Farkas and Robert L. Snider.
Trans. Amer. Math. Soc. 194 (1974), 241-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357475
Rational points of commutator subgroups of solvable algebraic groups
Amassa Fauntleroy.
Trans. Amer. Math. Soc. 194 (1974), 249-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349860
Power residues and nonresidues in arithmetic progressions
Richard H. Hudson.
Trans. Amer. Math. Soc. 194 (1974), 277-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374002
On the construction of split-face topologies
Alan Gleit.
Trans. Amer. Math. Soc. 194 (1974), 291-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405063
An extension of Weyl’s lemma to infinite dimensions
Constance M. Elson.
Trans. Amer. Math. Soc. 194 (1974), 301-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343022
Analytic domination with quadratic form type estimates and nondegeneracy of ground states in quantum field theory
Alan D. Sloan.
Trans. Amer. Math. Soc. 194 (1974), 325-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345564
On the tensor product of $W^{∗} $ algebras
Bruce B. Renshaw.
Trans. Amer. Math. Soc. 194 (1974), 337-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361815
Shape theory and compact connected abelian topological groups
James Keesling.
Trans. Amer. Math. Soc. 194 (1974), 349-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345064